U.S. doctors online nowAsk doctors free
ZA
A 21-year-old female asked:

i have a cold and feel nauseous and seems like ill pass out or begin to lose balance. this is before i took otc medication. should i be worried?

1 doctor answer1 doctor weighed in
Dr. Robert Stachler
ENT and Head and Neck Surgery 31 years experience
Nauseous and lighthe: Nauseous and lightheadedness usually means that you are dehydrated and need to drink more water. During 8 oz of water 7 to 8 times a day at the minimum. You may also want to take some Tylenol or Motrin and see how you feel. Good luck and feel better!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 10, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.